# SDR 0202349150

- Difficulty date: July 8, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- Aircraft time: 83,957 hours, 91,456 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 314195
- Part serial: 64047
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHILE IN CRUISE FLIGHT WITH THE ENGINE DRIVEN HYDRAULIC PUMPS IN LOW, THE RIGHT HYDRAULIC SYSTEM WENT TO ZERO PRESSURE FOR 3-5 SECONDS THEN RETURNED TO NORMAL 1500 PSI.  THIS OCCURRED TWICE AND THE RIGHT HYDRAULIC PRESSURE LOW AND RUDDER CONTROL MANUAL LIGHTS ILLUMINATED.  THE AIRCRAFT YAWED AS THE HYDRAULIC SYSTEM WENT BETWEEN RUDDER MANUAL POWERED MODES.  FLIGHT CONTINUED AND LANDED SAFELY AT MEM.  MAINTENANCE REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP.  AIRCRAFT RETURNED TO SERVICE.
